Table of Contents
Journal of Discrete Mathematics
Volume 2013 (2013), Article ID 734836, 6 pages
Research Article

Determinant Representations of Polynomial Sequences of Riordan Type

Department of Applied Mathematics, Lanzhou University of Technology, Lanzhou 730050, China

Received 12 November 2012; Revised 19 January 2013; Accepted 27 January 2013

Academic Editor: Gi Sang Cheon

Copyright © 2013 Sheng-liang Yang and Sai-nan Zheng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sheng-liang Yang and Sai-nan Zheng, “Determinant Representations of Polynomial Sequences of Riordan Type,” Journal of Discrete Mathematics, vol. 2013, Article ID 734836, 6 pages, 2013. doi:10.1155/2013/734836